Tuesday, October 6, 2015

Does Location Matter? A Surprising Thing Happened When I Moved My Humira Shot

In March I was diagnosed with Edema. As a precaution I went through all the routine tests including a ecocardiogram. All the test came out fine. It is still an alarming condition that may have been brought on by major circumstances. However, it was not and we believe that the underlying cause is the Humira. Being rheumatic we are also on and off of prednisone and that can also cause edema. Something interesting happen to me recently and I wanted to share it with you, maybe it can help someone else.

1. I noticed that my bruising from the injections stopped when I started on the water pills. I found it interesting because I had bruising on my stomach that would last for a month sometimes.

2. I decided over the summer to move my injection from my legs to my stomach because I'm wearing shorts or tennis skirts. That's when I realized my Edema had cleared up. So to recap, I moved the injection to my stomach and suddenly my leg stopped holding water?

Not sure if this has happened to anyone else so I would love to hear stories. So if you are holding water from your Humira shot, I suggest you give it a shot. I also think the sting hurts less too.